# SDR IPXA2023032192109

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 87,860 hours, 16,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR PNEUMATIC RESERVOIR DISCHARGED. REQUIRE SERVICE.SERVICE L1 PNEUMATIC RESERVOIR REF MM 12-25-04.
